skin-hair-icon
Hair fall since 6 months
I am 22 year old, I was suffering from Telogen Effluvium for 3 months.1 months after treatment again start hair fall, short hair which is just new grown hair, Doctor please help me, what should I do.
157 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Treatment depends on the severity...You are suffering from hormonal changes causing Androgenetic alopecia causing hair fall. It's completely stoppable even regrowth of hair is possible with certain medications without any side effects. Treatment depends on the grade of hair loss. So, it's a must for diagnosing which grade, you are in for an effective treatment. Please  send photos of your head, by direct online consultation for accurate diagnosis and proper treatment.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Hello,hairfall treatment usully will be longer ,so it may take months together after treatment for hairfall to get reduced completely So plz continue the medicines for minimum 3 months
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.